MathSciNet Relay Station
MathSciNet bibliographic data
MR2111948 34A55 (34B24 34L15)
Cheng, Yan-Hsiou; Shieh, Chung-Tsun; Law, C. K. A vectorial inverse nodal problem. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1475–1484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement